Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Is it normal to have gastritis and UTI at the same time ?

Two days ago i was diagnosed with gastritis i was prescribed omeprezole i then had to go back to the doctors yesterday with low back pain and urination issues after a wee sample she said i had a urine infection and prescribed antibiotics for three days . What i want to know s it normal that i ha these two things a once or should i be really scared? Also does gastritis make you feel sick and struggle to eat? And i want to know how long before the tablets for my tumy issue will take to work
Asked On : Thu, 21 Jul 2011
Answers:  2 Views:  1675
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
You have to continue medicines for gastritis and for urine infection for atleast one week.
You will get normal after one weak and you can take regular diet after this complete course.
Meanwhile take simple diet and drink plenty of water and other liquids.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Did you get relief after taking Omeprazole. It should be taken 1/2 hour before meal in the morning. Avoid eating spicy food, got or hard food. Eat more of yoghurt, curds, for better relief. The low back pain and urine burning sensation could be because of infection. Drink plenty of water to aid in your recovery. It is possible of both to coexist. Be careful. Eat healthy fresh fruits and vegetables. Exercise daily.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor